AAM  >> Vol. 4 No. 4 (November 2015)

    图运算下的总离心率及多项式
    The Total Eccentricity and Polynomial of Some Graph Operations

  • 全文下载: PDF(320KB) HTML   XML   PP.385-389   DOI: 10.12677/AAM.2015.44048  
  • 下载量: 516  浏览量: 1,388   国家自然科学基金支持

作者:  

詹明锦:青海师范大学数学系,青海 西宁

关键词:
总离心率总离心多项式图运算Total Eccentricity Total Eccentricity Polynomial Graph Operations

摘要:
让G表示一个简单连通图,图G的总离心率及多项式分别定义为,这里是顶点ν在G中的离心率。在本文中,计算了在图运算下图的双覆盖图和拓展双覆盖图以及剖分图的总离心率及多项式,并给出具体的关系表达式和一些界。

Let G be a simple connected graph. The total eccentricity and total eccentricity polynomial of a graph G are defined as and , where denotes the eccentricity of vertex ν  in G. In this paper, the total eccentricity and total eccentricity polynomial of double cover graph and extended double cover graph and subdivision graph of a given graph under the graph operations are computed and the exact expressions and some bounds are given.

文章引用:
詹明锦. 图运算下的总离心率及多项式[J]. 应用数学进展, 2015, 4(4): 385-389. http://dx.doi.org/10.12677/AAM.2015.44048

参考文献

[1] Wiener, H. (1947) Structural Determination of Paraffin Boiling Points. Journal of the American Chemical Society, 69, 17-20.
http://dx.doi.org/10.1021/ja01193a005
[2] Sharma, V., Gosami, R. and Madan, A.K. (1997) Eccentric Con-nectivity Index: A Novel Highly Discriminating Topological Descriptor for Structure-Property and Structure-Activity Studies. Journal of Chemical Information and Computer Science, 37, 273-282.
http://dx.doi.org/10.1021/ci960049h
[3] Morgan, M.J., Mukembi, S. and Swart, H.C. (2010) On the Eccentric Con-nectivity Index of a Graph. Discrete Mathematics, 311, 1229-1234.
[4] Ilić, A. and Gutman, I. (2011) Eccentric Connectivity Index of Chemical Trees. Match Communications in Mathematical and in Computer Chemistry, 65, 731-744.
[5] Bindusree, A.R., Lokesha, V. and P.S.R. (2015) Eccentric Connectivity Index and Polynomial of Some Graph Operations. British Journal of Mathematics & Computer Science, 6, 457-463.
[6] Yarahmadi, Z., Moradi, S. and Došlić, T. (2014) Eccentric Connectivity Index of Graph with Subdivided Edges. Electronic Notes in Discrete Mathematics, 45, 167-176.
http://dx.doi.org/10.1016/j.endm.2013.11.031